# SDR A6WA200840222

- Difficulty date: March 19, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL PLATE CORRODED.  SERVICE DOOR SILL PLATE REPLACED IAW CRJ 200 SRM 51-41-04.  (M)
